Erectile dysfunction.

Patient

Q: Hi, I have been taking Ciprofloxacin 500 mg for a bacterial infection. I also take 60mg of Cymbalta. Could the combination of the two cause erectile dysfuntion?

thanks

Symptoms:  Erection problem
Doctor

A:   Thanks for your question.

Ciprofloxacin and Cymbalta (duloxetine) can't cause Erectile dysfunction.
The following can cause erectile dysfunction:
alcohol
antianxiety medications
anticancer medications
cocaine
estrogens
ganglionic and adrenergic (beta) blockers
MAOI and tricyclic antidepressants
narcotic pain relievers
narcotics
thiazide diuretics that are prescribed to control high blood pressure (and other blood pressure medications, such as calcium channel blockers)
sedatives

Hope this helps.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews